Specially designed for children ages 2 to 11, Children's MOTRIN Suspension provides up to eight hours of fever relief.
Features: Fights fever for up to 8 hours Relieves pain due to cold symptoms Berry Flavour
Recommended Dosage: Shake well before using. Use enclosed dosage cup. If possible, dose according to body weight. Single dose may be repeated every 6 8 hours as needed. Do not give more than 4 doses in 24 hours, unless directed by a doctor. Use the lowest effective dose for the shortest duration.
Medicinal Ingredient: (in each 5 mL)Ibuprofen 100 mg (NSAID)
Non-Medicinal Ingredients: Acesulfame potassium, citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum.
Caution: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs.
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock. Do not use if your child is: taking ibuprofen or ASA, allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery, in adults. Ask a doctor or pharmacist before use if you have a child that has: ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease is under a doctors care for any other serious condition, takes any other medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids, is dehydrated (significant fluid loss) due to continued vomiting, diarrhea or lack of fluid intake.
When using this product: take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if your child uses more than directed or for longer than directed. Stop use and ask a doctor if: your child has signs of stomach bleeding (see Stomach bleeding warning above), pain gets worse or lasts for more than 5 days, fever gets worse or lasts for more than 3 days, any new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.
Other information: Read peel back label for important information before use. Do not use if carton is open or if carton tape or bottle wrap is broken or missing. Child resistant package. Store at 15 to 30C.Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.